# SDR ASAA0844095

- Difficulty date: December 16, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- Aircraft time: 48,525 hours, 27,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881142
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT AT STA 1057 ABOVE STR 24R.  REMOVED DAMAGED AREA FABBED FILLER AND DOUBLER AND INSTALLED REPAIR IAW EA 13083.
